Sir Isaac Newton

Isaac Newton Institute for Mathematical Sciences


Hewlett-Packard Senior Research Fellow Published Papers

Author(s) Title Source
J. Bec, U. Frisch, K. Khanin Kicked Burgers turbulence Journal of Fluid Mechanics, v.416,239-267, 2000
J. Bec, U. Frisch, K. Khanin, B. Villone A universal law for tails of density PDF's in multi- dimensional Burgers turbulence Advances in Turbulence VIII,
Proceedings Eighth European Turbulence Conference, CIMNE, Barcelona,
C. Dopazo et al., eds., 851--854, 2000
D. Hardcastle, K. Khanin On almost everywhere strong convergence of multidimensional continued fraction algorithms Ergodic Theory & Dynamical Systems, v.20, 1711-1733, 2000
W. E, K. Khanin, A. Mazel, Ya. Sinai Invariant measures for Burgers equation with stochastic forcing Annals of Mathematics, v.151, 877-960, 2000
K. Khanin, R. Khanin A probabilistic model for the establishment of neuron polarity Journal of Mathematical Biology, v.42,26-40, 2001
D. Hardcastle, K. Khanin Continued fractions and the d-dimensional Gauss transformation Communications in Mathematical Physics, v.215, 487-515, 2001
R. Iturriaga, K. Khanin Burgers turbulence and dynamical systems Proceedings of the Third European Congress of Mathematics, Barcelona, Spain, 2000. Progress in Mathematics, v.201, 429-442. Boston-Basel-Berlin: Birkhauser, 2001.
K. Khanin, D. Khmelev, A. Rybko, A. Vladimirov Steady solutions of FIFO networks Moscow Mathematical Journal, v. 1,407--419, 2001
D. Hardcastle, K. Khanin The d-dimensional Gauss transformation: strong convergence and Lyapunov exponents Experimental Mathematics, v.11, 119-129, 2002
L. Fel, K. Khanin Effective conductivity on Zd lattice Journal of Statistical Physics, v. 108,1015-1031, 2002
J. Bec, R. Iturriaga, K. Khanin Topological shocks in Burgers turbulence Phys. Rev. Lett., v. 89, 024501-024504, 2002
R. Iturriaga, K. Khanin Burgers turbulence and random Lagrangian Systems Communications in Mathematical Physics, v. 232, 377-428, 2003
K. Khanin, D. Khmelev Renormalizations  and rigidity theory for circle homeomorphisms with singularities of the break type Communications in Mathematical Physics, v.235, 69-124, 2003
V. H. Hoang, K. Khanin Random Burgers equation and Lagrangian Systems in non-compact domains Nonlinearity, v.16, 819-842, 2003
J. Bec, K. Khanin Forced Burgers equation in an unbounded domain Journal of Statistical Physics, v. 113,741-759, 2003
K. Khanin, D. Khmelev, A. Rybko, V. Oseledets, A. Vladimirov A non-linear generalization of Perron's theorem Doklady Mathematics (Doklady Akademii Nauk), v. 67, 221-226, 2003
A. Teplinsky, K. Khanin Rigidity for circle diffeomorphisms with singularities Russian Mathematical Surveys, v. 59:2,137-160, 2004
K. Khanin Denjoy theory Encyclopedia of Nonlinear Science, ed. Alwyn Scott. New York and London: Routledge, 2004
K. Khanin, D. Khmelev, A. Sobolevskii On velocities of Lagrangian minimizers Moscow Mathematical Journal (accepted), 2004
U. Frisch, K. Khanin, T. Matsumoto Multifractality of the Feigenbaum attractor and fractional derivatives Journal of Statistical Physics (accepted), 2004
K. Khanin, D. Khmelev, A. Sobolevskii A blow-up phenomenon in the Hamilton-Jacobi equation in an unbounded domain To be published in "The Proceedings of the workshop Idempotent Mathematics and Mathematical Physics" (February 2003) at the ESI, Vienna, Austria, 2004
D. Gomes, R. Iturriaga, K. Khanin, P. Padilla Convergence of viscosity solutions of Burgers equation with random forcing in preparation, 2004
A.A. Dzhalilov, K. Khanin Counterexamples for C1+α rigidity of circle homeomorphisms with singularities of the break type in preparation, 2004
V. H. Hoang, K. Khanin, S. Molchanov Localization and pinning for directed polymers in quasi-stationary random potentials in preparation, 2004
K. Khanin, J. Lopes-Dias, J. Marklof Multidimensional continued fractions, dynamic renormalization and KAM theory in preparation, 2004
K. Khanin, A. Teplinsky Smoothness of conjugacy for circle diffeomorphisms with singularities in preparation, 2004